Skip to Main content Skip to Navigation
Journal articles

The peak algebra and the Hecke-Clifford algebras at $q=0$

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622603
Contributor : Florent Hivert Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:06:36 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622603, version 1

Collections

Citation

N. Bergeron, Florent Hivert, Jean-Yves Thibon. The peak algebra and the Hecke-Clifford algebras at $q=0$. Journal of Combinatorial Theory, Series A, Elsevier, 2004, 107 (1), pp.1-19. ⟨hal-00622603⟩

Share

Metrics

Record views

189